On states of exit measures for superdiffusions

Yuan-Chung Sheu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We consider the exit measures of (L, α)-superdiffusions, 1 < α ≤ 2, from a bounded smooth domain D in Rd. By using analytic results about solutions of the corresponding boundary value problem, we study the states of the exit measures. (Abraham and Le Gall investigated earlier this problem for a special case L = Δ and α = 2.) Also as an application of these analytic results, we give a different proof for the critical Hausdorff dimension of boundary polarity (established earlier by Le Gall under more restrictive assumptions and by Dynkin and Kuznetsov for general situations).

Original languageEnglish
Pages (from-to)268-279
Number of pages12
JournalAnnals of Probability
Issue number1
StatePublished - 1 Jan 1996


  • Absolutely continuous state
  • Boundary polar set
  • Exit measure
  • Hausdorff dimension
  • Singular state
  • Superdiffusion

Fingerprint Dive into the research topics of 'On states of exit measures for superdiffusions'. Together they form a unique fingerprint.

Cite this